Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Prescribed Aczone for acne, Monodox pill, clears and sprouts again, red spots after shower. Reasons ?

I was prescribed aczone for my acne and an oral pill monodox. some days it will clear up then a couple days later it sprouts up again. (red bumps along my chin and a little on my cheek). now i have been noticing every time i get out of the shower there are red spots where the acne used to be. it looks like i have the chicken pox thats how bad the spots are. then an hour later the spots disappear. I am confused on what is happening and why this is happening every time i take a shower
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
The condition you are suffering for can be colinergic urticaria.
You can use calamine lotion over the affected area twice daily .
Also you can take tab.allegra for itching.

Few prescription drugs and antibiotics can help a lot in cure of this problem.
Hope this helps.
I encourage you to visit a qualified dermatologist for confirmation of diagnosis and prescription medicines.

Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor